| Catalog Number |
305517 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd sharps disposal label was missing the following information was received by the initial reporter with the following: customer reported that one label found to be missing when checking products.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Updating imdrf codes.
Event or Problem Description
Imdrf codes must be updated.